# SDR ASAA2023090644987

- Difficulty date: September 6, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 46,561 hours, 16,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Aft Entry Ceilin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERIOR AND EXTERIOR EMERGENCY EXIT LIGHTS NEAR AFT ENTRY DOOR INOP.  GROUNDED - YES. REMOVED & REPLACED BATTERY PACK MIG 72 ON LOG PAGE 60618032. OPS CHECKS GOOD. REF B737 AMM 33-51-06.
